Saint Charles, MO
A 24-year-old female asked:
Had 2 epidural steroid injections a few hours ago on the left side at l4/5 and l5/s1. my left foot was numb initially, but it went away. now my foot feels like it's asleep again, and it isn't going away. do i need to be concerned about this?
2 doctor answers • 3 doctors weighed in
A Verified Doctoranswered
Physical Medicine and Rehabilitation 40 years experience
Call pain doc: Without knowing the original reason for injections or other health status, hard to say why the numbness returned. Call the injecting doc as soon as possible, report this event and learn the recommended plan
452 viewsReviewed >2 years ago
Dr. Ashraf Nassefanswered
Neurology 41 years experience
Call your doctor: Depends what symptoms and signs existed before injections, recommend to report to treating doctor immediately as he will be the only one who can advice based on the facts
452 viewsAnswered >2 years ago
Last updated Dec 6, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.